# SDR AALA202411251899

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Weak
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTS UNABLE TO OPEN 1R SERVICE DOOR COMPLETELY. MAINTENANCE  REPLACED #1 R DOOR DAMPER IAW AMM 52-11-14.
